Red spots on the skin
Posted 05 January 2015 - 05:33 PM
Posted 05 January 2015 - 07:19 PM
Posted 05 January 2015 - 08:10 PM
Posted 05 January 2015 - 10:21 PM
They started when I started Gleevec and they stopped when I stopped taking Gleevec. The good news is they are completely harmless.
Posted 05 January 2015 - 11:23 PM
I've been on Gleevec (400 mg) for a little over two years now. In the last four months I've noticed several tiny red spots on my hands (mostly the palms). They turn brown and then black, and after a few weeks they finally work to the surface and are gone. I showed them to my doc at my last appointment. He said he didn't think it's a side effect, but I'm pretty sure it is. I've also gotten a few eye bleeds too.
2015 0.049%, decrease to Gleevec 200mg/day, 0.035%, 0.061%, 0.028%
2016 0.041%, 0.039%, 0.025%
2017 0.029%, 0.039%, switched to generic imatinib 200mg/day, 0.070%, 0.088%
Posted 06 January 2015 - 12:27 AM
Putting two tea bags under very hot tap water, then putting in freezer for about ten minutes. Then put a tea bag one over each eye and squeezing so some tea gets in the eyes constricts blood vessels....just like it does when you drink it your blood pressure goes up because blood vessels are constricted.....(I think)...it does work
Posted 06 January 2015 - 12:12 PM
Yes, mostly on my scalp at the edge of my hair line. I read about it somewhere and I think I remember it saying that those red spots are a sign of leukemia.....
Diagnosed in September 2011. Tried one year of Sprycel. Had great response. Became undetectable in a few months. Changed to Tasigna hoping for less side effects. Self medicated myself down to 20% dose and held for 3 years before becoming detectable again. It has been a journey that has helped me realize what life is about! I am all about a balanced life. I firmly agree with my decision to lower my dose. What is life if you aren't living? Mine will never be the way it was, but it is going to be as good as I can make it! Drs PRACTICE medicine, we can guide our dr to help us with a better life! Don't settle until it's acceptable to you!
Posted 06 January 2015 - 02:37 PM
Posted 06 January 2015 - 02:48 PM
Yes, I've had this quite a bit, especially since switching to Sprycel. I've been to the dermatologist and had biopsies done and all was fine. My oncologist doesn't seemed too concerned either.
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users